RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 56, Issue 2, Pages 139–142 (Mi mz2248)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

Integrable geodesic flows on the sphere, generated by Goryachev–Chaplygin and Kowalewski systems in the dynamics of a rigid body

A. V. Bolsinov, A. T. Fomenko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (610 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 56:2, 859–861

Bibliographic databases:

Document Type: Article
Received: 14.03.1994

Citation: A. V. Bolsinov, A. T. Fomenko, “Integrable geodesic flows on the sphere, generated by Goryachev–Chaplygin and Kowalewski systems in the dynamics of a rigid body”, Mat. Zametki, 56:2 (1994), 139–142; Math. Notes, 56:2 (1994), 859–861

Citation in format AMSBIB
\Bibitem{BolFom94}
\by A.~V.~Bolsinov, A.~T.~Fomenko
\paper Integrable geodesic flows on the sphere, generated by Goryachev--Chaplygin and Kowalewski systems in the dynamics of a rigid body
\jour Mat. Zametki
\yr 1994
\vol 56
\issue 2
\pages 139--142
\mathnet{http://mi.mathnet.ru/mz2248}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1308929}
\zmath{https://zbmath.org/?q=an:0835.70008}
\transl
\jour Math. Notes
\yr 1994
\vol 56
\issue 2
\pages 859--861
\crossref{https://doi.org/10.1007/BF02110747}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RH68200033}


Linking options:
  • http://mi.mathnet.ru/eng/mz2248
  • http://mi.mathnet.ru/eng/mz/v56/i2/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bolsinov, V. V. Kozlov, A. T. Fomenko, “The Maupertuis principle and geodesic flows on the sphere arising from integrable cases in the dynamics of a rigid body”, Russian Math. Surveys, 50:3 (1995), 473–501  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. P. E. Ryabov, M. P. Kharlamov, “Classification of singularities in the problem of motion of the Kovalevskaya top in a double force field”, Sb. Math., 203:2 (2012), 257–287  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. E. A. Kudryavtseva, D. A. Fedoseev, “Mechanical systems with closed orbits on manifolds of revolution”, Sb. Math., 206:5 (2015), 718–737  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. M. P. Kharlamov, P. E. Ryabov, “Topological atlas of the Kovalevskaya top in a double field”, J. Math. Sci., 223:6 (2017), 775–809  mathnet  crossref  mathscinet  elib
    5. E. A. Kudryavtseva, D. A. Fedoseev, “The Bertrand's manifolds with equators”, Moscow University Mathematics Bulletin, 71:1 (2016), 23–26  mathnet  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:280
    Full text:73
    References:33
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019